# SDR DHLA201100053

- Difficulty date: April 2, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RUDDER EXT SKIN CORRODED STA ZR 168.656.  PERFORMED MAJOR REPAIR IAW SRM 55-6-1, FIG 1.  REMOVED LEVEL II CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 55-2-0 FIG 6.  REMOVED CORRODED PANEL PLATING IAW SRM 55-1-0, PG 1, SRM 51-1-21. FABRICATED PLATING & BONDED FINGER DOUBLER BOTH IAW SRM 55-6-1 FIG. 1 ITEM  BONDED BOTH PARTS IAW SRM 51-1-9 TR 51-142, SRM 51-1-9A, TR 51-141. CLEANED, TREATED AND PRIMED AREA & PANEL PLATING IAW SRM 51-1-8B. INSTALLED PANEL PLATING IAW SRM 51-1-11 SRM 51-1-21.
